RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 98, Issue 2, Pages 318–320 (Mi mz10490)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

A Generalization of an Identity for Integrals of Hypergeometric Type

E. A. Ulanskii

Lomonosov Moscow State University

Keywords: integral of hypergeometric type, Gauss hypergeometric function, Pochhammer symbol.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-05700-а
This work was supported by the Russian Foundation for Basic Research (grant no. 15-01-05700 A).


DOI: https://doi.org/10.4213/mzm10490

Full text: PDF file (267 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 98:2, 352–354

Bibliographic databases:

MSC: 33C60, 33C05
Received: 12.05.2014

Citation: E. A. Ulanskii, “A Generalization of an Identity for Integrals of Hypergeometric Type”, Mat. Zametki, 98:2 (2015), 318–320; Math. Notes, 98:2 (2015), 352–354

Citation in format AMSBIB
\Bibitem{Ula15}
\by E.~A.~Ulanskii
\paper A Generalization of an Identity for Integrals of Hypergeometric Type
\jour Mat. Zametki
\yr 2015
\vol 98
\issue 2
\pages 318--320
\mathnet{http://mi.mathnet.ru/mz10490}
\crossref{https://doi.org/10.4213/mzm10490}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438488}
\elib{http://elibrary.ru/item.asp?id=24073742}
\transl
\jour Math. Notes
\yr 2015
\vol 98
\issue 2
\pages 352--354
\crossref{https://doi.org/10.1134/S000143461507041X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000360070400041}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84940105969}


Linking options:
  • http://mi.mathnet.ru/eng/mz10490
  • https://doi.org/10.4213/mzm10490
  • http://mi.mathnet.ru/eng/mz/v98/i2/p318

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. O. Djugan, E. A. Ulanskii, “Two identities for integrals of hypergeometric type”, Moscow University Mathematics Bulletin, 71:6 (2016), 219–223  mathnet  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:230
    Full text:45
    References:40
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020